MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGM; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGM; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58957
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fill patient identifier is (b)(6).The customer did not supply patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access sars-cov-2 igm reagent was not returned for evaluation.No hardware errors, flags or other assay issues were reported in conjunction with this event.Customer ran a previous known non-reactive sample and obtained results of 0.56 and 0.72 s/co and considered it was acceptable to run patient samples.Service was dispatched and a preventive maintenance was performed on 17dec2020 instead of january as initially scheduled.No hardware issue was noted by the field service engineer.The customer monitored the results and to date ((b)(6) 2020), no additional questioned results has been reported.In conclusion, the cause of this event cannot be determined with the available information.There is no evidence to reasonably suggest that a malfunction occurred in conjunction with this event.Note: on (b)(6) 2020, a similar event had been reported by the customer and is addressed in (b)(4) (report number 9680746-2020-00048).At that time, a hardware malfunction was identified as the precision pump stator was dirty.
 
Event or Problem Description
On (b)(6) 2020, the customer reported one non-reproducible reactive sars-cov-2 igm (access sars-cov-2 igm assay, part number c58957, lot number 971246) result was generated on the customer's access 2 immunoassay analyzer (refurbished) (part number 386220 and serial number (b)(4)).The access result of 1.77 s/co (reportable range: reactive =1.0 s/co) was obtained on (b)(6) 2020, at 11:23 am.Upon repeat, a result at 0.52 s/co (at 01:41 pm) was obtained.The access sars-cov-2 igg result was non-reactive.No affect to patients or end-users has been reported in connection with this event.The customer did not indicate whether the result was reported out of the laboratory.No hardware errors or issues with other assays were reported in conjunction with this event.Calibration passed twice on 7dec2020 at 3:06 pm, and 3:54 pm, with reagent lot 971246 and calibrator lot 922426.%cv on the c0 for the first calibration was 32.54%.%cv on the c0 for the second calibration was 4.13 %.Quality control (qc) was passing within the laboratory¿s established ranges.System check passed on 7dec2020.There were no issues with sample integrity reported by the customer.Sample collection, handling and processing information such as sample type, sample volume collected, centrifugation, storage and other sample related information was not provided by the customer.

Brand Name
ACCESS SARS-COV-2 IGM
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key11115960
Report Number9680746-2021-00055
Device Sequence Number14354717
Product Code QKO
UDI-Device Identifier15099590738617
UDI-Public(01)15099590738617(17)210315(11)200916(10)971246
Combination Product (Y/N)N
Initial Reporter StatePR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2021
Device Catalogue NumberC58957
Device Lot Number971246
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date12/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1